MAUDE Adverse Event Report: DJO LLC. CMF OL1000 SINGLE COIL SIZE 4; STIMULATOR, BONE GROWTH, NON-INVASIVE

DJO LLC. CMF OL1000 SINGLE COIL SIZE 4; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 01-211-0004
Medical Device Problem Codes No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 05/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Health professional, occupation: unknown.No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that the device "was too big and is causing headaches, jaw aches, and tooth sensitivity to hot and cold." the patient's physician believes that the use of the bone growth stimulator contributed to the patient's complaint.The device has not been returned to the manufacturer for evaluation.If the device is returned, a follow-up report will be submitted upon completion of device evaluation.
 
Event or Problem Description
It was reported that the device "was too big and is causing headaches, jawaches, and tooth sensitivity to hot and cold." the patient's physician believes that the use of the bone growth stimulator contributed to the patient's complaint.The device has not been returned to the manufacturer for evaluation.If the device is returned, a follow-up report will be submitted upon completion of device evaluation.
 
Additional Manufacturer Narrative
D3: manufacturer corrected / updated.H3, h6: device was returned for evaluation.During device evaluation results were observed to be within device specifications.Device performed as expected.Could not duplicate reported event.No failure identified.

Brand Name
CMF OL1000 SINGLE COIL SIZE 4
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
DJO LLC.
1430 decision street
vista, ca
MDR Report Key10128119
Report Number3012446970-2020-00020
Device Sequence Number2094672
Product Code LOF
UDI-Device Identifier00888912161770
UDI-Public00888912161770
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number01-211-0004
Device Catalogue Number01-211-0004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date06/08/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1